# SDR AALA20071372

- Difficulty date: July 29, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT ROWS 10B TO 12B INOPERATIVE.  SECURED CONNECTOR AT SEAT ROW 10B FOR EMERGENCY LIGHT AT SEAT ROWS 10B TO 12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
